MathSciNet Relay Station
MathSciNet bibliographic data
MR289764 (44 #6952a) 30.45
Goldstein, Myron The $K$-span of a Riemann surface. Bull. Amer. Math. Soc. 76 1970 1286–1287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement